# SDR NWAA092763316

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 10,697 hours, 1,543 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part serial: 00040
- Condition: Leaking
- Location: Rt Mlg
- Part time: 22,076 hours, 3,047 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: K

## Discrepancy

ARRIVING AT GATE, GROUND PERSONNEL REPORTED FLAMES COMING FROM THE RIGHT LANDING GEAR BRAKE AND CALLED FIRE CREWS.  FOUND FLUID LEAKING FROM BRAKE ASSEMBLY AND THE BRAKE WAS REPLACED AND CHECK GOOD.
